Library Header Image
LSE Research Online LSE Library Services

Simultaneous packing and covering in sequence spaces

Swanepoel, Konrad (2009) Simultaneous packing and covering in sequence spaces. Discrete and Computational Geometry, 42 (2). pp. 335-340. ISSN 0179-5376

Full text not available from this repository.
Identification Number: 10.1007/s00454-009-9189-8


We adapt a construction of Klee (1981) to find a packing of unit balls in ℓ p (1≤p<∞) which is efficient in the sense that enlarging the radius of each ball to any R>21−1/p covers the whole space. We show that the value 21−1/p is optimal.

Item Type: Article
Official URL:
Additional Information: © 2009 Springer
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 09 Oct 2009 09:51
Last Modified: 20 Jan 2020 03:49

Actions (login required)

View Item View Item